# SDR ASAA2016060616955

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 959 hours, 308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WHEN CHECKING RECALL ON MASTER CAUTION SYS. RESETS/EXTINGUISHES ON RESET.  PRI OR SEC PACK SYS INOPERATIVE.  ACFT GROUNDED.  ON DEFERRAL.
